Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: John Douglas Moore
Title: Introduction to Global Analysis. Minimal Surfaces in Riemannian Manifolds
Additional book information: Graduate Studies in Mathematics, Vol. 187, American Mathematical Society, Providence, RI, 2017, xiv+368 pp., ISBN 978-1-4704-2950-8, $83.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Tobias Holck Colding
Affiliation: Mathematics Department MIT, Cambridge, Massachusetts
Email: colding@math.mit.edu
Journal: Bull. Amer. Math. Soc. 57 (2020), 353-356
MSC (2010): Primary 58E12; Secondary 49Q05, 53A10, 58E05, 58E10
DOI: https://doi.org/10.1090/bull/1689
Published electronically: January 3, 2020
Review copyright: © Copyright 2020 American Mathematical Society